Strange Effects from AMP
- 02-27-2006, 02:55 PM
Strange Effects from AMP
Last week I decided to try some AMP. I took the recommended dose and I didn't feel any effects at first. Then about 30 mins-45 mins later I started feeling really groggy and had an almost a euphoric feeling. I didn't get any energy at all whatsoever, and I actually felt kind of tired. When I went to workout I felt almost sluggish. My diet was normal that day, and I wasn't going hypo or anything. I tried it again yesterday, and received the same effects. No energy, just a weird sluggish, happy feeling. Can anyone explain this?
- 02-27-2006, 09:53 PM
- 02-27-2006, 10:36 PM
I took it with food with the recommended dose. The next time I took it, I took 3 caps, and had the same effect. This product actually makes me tired. I tried to workout legs after taking amp and felt lethargic and sluggish. I will never take it pre-workout again. It gives me a tired/ kind of happy feeling. I have more energy when I DON'T take it.
So today, just to experiment I gave my friend some AMP at the recommended dosage, and he tried it. I didn't tell him the effects I received from it. Sure enough, he said that he felt cloudy headed, and tired. He worked out today, and said he felt really sluggish.
02-27-2006, 11:01 PM
For what its worth, this morning I took half a teaspoon of chocamine and some caffeine and I felt the same way you described. I felt euphoric but had no energy, even though I was focused. I also have amp and it makes me feel the same way except I have more energy. Chocamine in my experience makes me euphoric and focused but a little tired. Maybe your a non-responder to the other ingredient in Amp which is geranamine. I may be wrong just giving my .02.
02-27-2006, 11:06 PM
I think you might be right. I like the feeling of euphoria it gives, I just wish I got the energy it advertises.Originally Posted by papa G
02-28-2006, 10:15 AM
that is exactly what it does to me. Your just a non-responder, there are a few of us.
Stim X is better for me personally.
02-28-2006, 01:21 PM
I get that feeling but I also get energy. As Ive been taking it more frequently, I no longer get the euphoria, but I still get the energy boost. I take it with HEAT btw.
02-28-2006, 01:22 PM
Oh also it kinda made me horny the first few times I took it. I actually emailed my g/f and told her I couldent stop thinking about going down on her! She was all like "Take that before you come home tonight!" lol.
02-28-2006, 05:45 PM
03-01-2006, 02:28 PM
Same thing here... amp and stimx both make me a little euphoric, I dont think they necessarily make me tired, just a little lazy. I can punish my way through a workout after taking it, but its really more enjoyable to go lay on the couch and chill while the buzz is going. I'm not saying it necessarily makes me tired, but it definately zaps my motivation to workout.
03-04-2006, 01:10 PM
03-04-2006, 01:58 PM
This is alot of non-responders. I would be curious to know of the users who have used amp what the breakdown of people who received these same effects are. It seems like quite alot.
03-04-2006, 02:30 PM
Some people get a huge energy rush. Others only note the euphoric feeling.
I am one of those who gets primarily the euphoric feeling and absolutely love it. It's made work so much more pleasant in the afternoons.
For energy, I've been stacking 2 AMP with 1 AX Rampage and really love it.
I know PA and many others love to stack it with Ephedrine.
03-04-2006, 10:21 PM
Originally Posted by fbxdan
I am curious as well. I think that this thread is pre-disposed to be bias. People who have not had "Strange Effects from AMP" may not even check this thread. At least its unintended effect is euphoria and not nausea and Anal leakage....
03-04-2006, 11:59 PM
Here's a great example of variation:Originally Posted by fbxdan
1) I get totally focused and driven when I take it.
2) My girlfriend gets tired, and definitely doesnt feel a positive effect - more like a negative effect, opposite of mine.
3) training partner doesnt really say it makes him wired or amp'd up like me, but while lifting he reports that he can get more reps per set, and recovery between sets is faster.
03-05-2006, 12:10 AM
I get the euphoria and the energy unless I take it too often, then I just get a mild "smooth" energy...I also like it better w/ephedrine...GREAT to a be a non-non-responder
03-05-2006, 01:47 AM
i've taken it gone to the gym and had a great workout, i've also taken it gone to the gym had a good workout and then got really tired and just wanted to sleep i took three that time on an epty stomach. i think i'm just going to stick with 2 pills. i do get the euphoric feeling everytime i take it which is great.
03-05-2006, 02:03 PM
BTW, I never take less than 6 at a current bodywight of 225. If you're not "feeling" it don't be afraid to bump up the dose. I believe PA advised this as well.Originally Posted by supersize77
03-05-2006, 04:29 PM
If you are a non-responder to Geranamine, why not just buy chocomine and caffeine seperately and just mix the two? You'd get WAY more for the money.Originally Posted by supersize77
03-05-2006, 04:32 PM
Makes sense, but in certain cases you may not be a non-responder, you may just need to up the dose of Geranamine...I get WAY more of an effect from 6 pills than I did from 3. Anyway, it's definitley worth a shot as the effects of Geranamine are quite nice (for those it works for).Originally Posted by darius
03-05-2006, 09:08 PM
03-05-2006, 09:49 PM
03-06-2006, 09:35 AM
6 pills? Damn that is a lot of caffeine. 4 Pills made me feel like I was going to throw up. AMP definately gives me energy though....
03-06-2006, 12:10 PM
03-06-2006, 12:53 PM
Here is my theory. Your metabolism is proably already fast and when you took amp it proably speeded up your metabolosim too well. Your body reacted by making you feel sluggish and wanting to conserve energy.Originally Posted by fbxdan
Same sort of thing happens when people take trimax and get in a hyperthyroid state or a potent stimulant.
I bet if you kept taking it and built a some tolerance it eventually would work real well.
03-06-2006, 10:09 PM
That could be the case, but I think it's unlikely. It seems like a lot of people are experiencing quite similar effects to mine, and i don't think you can write all these cases off as fast metabolism.Originally Posted by okboy63
Similar Forum Threads
- By monsterbox in forum IGF-1/GHReplies: 3Last Post: 09-23-2011, 01:20 PM
- By Grant in forum SupplementsReplies: 21Last Post: 10-28-2004, 11:13 AM
- By MarcoNJ in forum AnabolicsReplies: 6Last Post: 06-06-2004, 11:31 PM
- By CDB in forum AnabolicsReplies: 16Last Post: 05-26-2004, 11:32 AM